# SDR SWAA2012122710897

- Difficulty date: November 15, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6565C27755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN COMMON TO THE AFT ENTRY DOOR CUTOUT, STA 986.5+2" AND BETWEEN S-7L TO S-8L.  PERFORMED REPAIR PER SRM.
